Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6611
Title: Prolungamenti di coni simmetrici su un dominio d'integrità
Authors: Pizzarello, Gaetano
Issue Date: 1971
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Gaetano Pizzarello, "Prolungamenti di coni simmetrici su un dominio d'integrità", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 3 (1971), pp. 179-187.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
3 (1971)
Abstract: Si prova che ogni cono simmetrico, non massimale S su un do¬minio d'integrità A può essere ampliato propriamente in un cono simme¬trico su A e che fra questi ampliamenti ne esiste uno ed uno soltanto che risulti totale su A. Si prova altresì che ogni cono simmetrico su A è pro¬lungabile in unico modo in un cono simmetrico su Q (A), ottenendo così una generalizzazione di un ben noto teorema riguardante i coni totali su A.
Every symmetric but not maximal cone on an integrai domain A admits proper extensions in symmetric cones; exactly one of these cones is a total cone on A. Furthermore, every symmetric cone on A can be imbedded in one and only one way in a symmetric cone on the field of fractions Q (A) ; this result generalizes a well known theorem concerning total cones on A.
URI: http://hdl.handle.net/10077/6611
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.03 (1971)

Files in This Item:
File Description SizeFormat 
PizzarelloRendMat03.pdf661.27 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

488
checked on Oct 15, 2018

Download(s)

236
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.